Vol. 13, No. 3, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Chapter V, from Solvability of groups of odd order, Pacific J. Math., vol. 13, no. 3 (1963

Walter Feit and John Griggs Thompson

Vol. 13 (1963), No. 3, 943–1010
Mathematical Subject Classification
Primary: 20.40
Secondary: 20.25
Milestones
Published: 1 September 1963
Authors
Walter Feit
John Griggs Thompson